advertisement
Question
Posted by: ADHDude | 2010/03/12

You psychiatrists are F%^cked up

One specialist in ADD tells me you cannot get adverse reactions from prolonged use of Ritalin and then you say you can? What do they teach you doctors in medical school? Even the damn pharmacist on this website agrees with you. So who the hell is correct when 6 of my specialist say NO this cannot happen and you say it can. Are you trained to make people confused?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'm sure none of us is trying to make you confused. We can only answer the best we can from our own knowledge and experience. I would expect that whoever has been prescribing the drug to you for a long time, would naturally not want to accept that this may have caused serious problems for you. I and the pharmacist on this site were responding independently, and not knowing what your other shrinks had said.
And the difference may be smaller than it appears - they may have said that based on their own experience of prescibing long-term RItalin to adults, they didn't believe it could cause serious adverse effects ( or maybe not the particular adverse effects you are complkaining of ).
I'm not sure whether their experience is based on long-term Ritalin prescription to CHILDREN, who do indeed seem to be able to take it for many years without serious problems, or whether they have personal experience of prescribing it for years to ADULTS like yourself, as that is less common and more recent.
I think what I was saying was that theoretically, I would not claim it was utterly impossible for some adverse effects to emerge after long-term use in adults, though I was not particularly aware of any as recognized to be common.
Anyhow, I hope you can work this all out satisfactorily. Sometimes one wants very clear and widely agreed answers where no such answers yet exist. Frustrating all round

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Maggie | 2010/03/15

Don''t take your problems with other psychiatrists out on CS ... you may be upset about something one of them did, but it''s not his fault. You are extremely rude! Maybe take a few lessons in etiquette whilst you are busy!!

Reply to Maggie
Posted by: M | 2010/03/12

Sjo, can someone not boot you off the system?

Reply to M
Posted by: Angela | 2010/03/12

My word but you are one rude person! You seek free advice and still have the audacity to shove it back into the docs face? Shame on you!

Reply to Angela
Posted by: Woman | 2010/03/12

Okay, let me tell you, I happen to know many people who have adult ADHD and NONE are as offensive as you are. I think you might have an underlying psychotic condition. Watch yourself, you''re talking on a public forum and we who are regulars here have great respect for CS. You''re seriously overstepping the boundaries of human and internet etiquette here. If you''re frustrated, go punch a wall, preferably with your head, whilst your tongue is caught in your teeth. You''re very rude!!!!!!!!!!!!!!!!!

Reply to Woman
Posted by: D | 2010/03/12

Hm Hm Hm Hm

Reply to D
Posted by: cybershrink | 2010/03/12

I'm sure none of us is trying to make you confused. We can only answer the best we can from our own knowledge and experience. I would expect that whoever has been prescribing the drug to you for a long time, would naturally not want to accept that this may have caused serious problems for you. I and the pharmacist on this site were responding independently, and not knowing what your other shrinks had said.
And the difference may be smaller than it appears - they may have said that based on their own experience of prescibing long-term RItalin to adults, they didn't believe it could cause serious adverse effects ( or maybe not the particular adverse effects you are complkaining of ).
I'm not sure whether their experience is based on long-term Ritalin prescription to CHILDREN, who do indeed seem to be able to take it for many years without serious problems, or whether they have personal experience of prescribing it for years to ADULTS like yourself, as that is less common and more recent.
I think what I was saying was that theoretically, I would not claim it was utterly impossible for some adverse effects to emerge after long-term use in adults, though I was not particularly aware of any as recognized to be common.
Anyhow, I hope you can work this all out satisfactorily. Sometimes one wants very clear and widely agreed answers where no such answers yet exist. Frustrating all round

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement